# SDR DALA2023062005014

- Difficulty date: June 15, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-211
- Aircraft serial: 7707
- Aircraft time: 17,643 hours, 7,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FUSELAGE FR 68 FLOOR SILL BEAM RH SIDE, COOROSION WAS FOUND. AFTER FUSELAGE FR 68 FLOOR SILL BEAM RH SIDE WAS REPAIRED IAW A321 SRM 53-41-14-300-001 FIG. 001 PARAGRAPH 2.A REV. 144 23/05/ 23 REPAIR CATEGORY A. REPAIR DIMENSION: L=4.400" W=3.100". (LP# 2819964)
